| Model Number |
TFAT60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that after an intraocular lens (iol) implant procedure, patient complained about poor quality of vision.The iol was exchanged in a secondary procedure after 12 months of initial implantation for clinical reason of poor vision.Additional information has been requested; however, further information has not been received.